Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 85, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 3, 2019, 9:14 PM CDT for Cass County, North Dakota; Clay County, Norman County, Minnesota. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2019, 9:14 PM CDT (02:14 UTC)
- Expired
- Jul 3, 2019, 9:55 PM CDT
- In force
- 41 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clay County, MN, Norman County, MN, Cass County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 50 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 9:15 PM CDT | HAIL 1.75 | 3 Ese Gardner, ND | GOLFBALL SIZED OR LARGER HAIL REPORTED IN NORTHWEST WISER TOWNSHIP. |
| Jul 3, 9:36 PM CDT | HAIL 1 | Perley, MN | REPORT AND PHOTO POSTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 4:40 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.2 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
399
WUUS53 KFGF 040214
SVRFGF
MNC027-107-NDC017-040315-
/O.NEW.KFGF.SV.W.0085.190704T0214Z-190704T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
914 PM CDT Wed Jul 3 2019
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northwestern Clay County in northwestern Minnesota...
Western Norman County in northwestern Minnesota...
Northeastern Cass County in southeastern North Dakota...
* Until 1015 PM CDT.
* At 914 PM CDT, a severe thunderstorm was located near Gardner, or
17 miles northwest of Fargo, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Gardner around 925 PM CDT.
Georgetown around 935 PM CDT.
Perley around 945 PM CDT.
Hendrum around 950 PM CDT.
Ada and Borup around 1015 PM CDT.
Other locations impacted by this severe thunderstorm include West
Argusville.
This includes Interstate 29 between mile markers 75 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4712 9716 4724 9695 4724 9684 4726 9684
4726 9685 4730 9684 4743 9660 4714 9635
4697 9702
TIME...MOT...LOC 0214Z 238DEG 19KT 4710 9699
HAIL...1.25IN
WIND...60MPH
$$
NC2 follow-up statements
073
WWUS53 KFGF 040242
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
942 PM CDT Wed Jul 3 2019
NDC017-040251-
/O.CAN.KFGF.SV.W.0085.000000T0000Z-190704T0315Z/
Cass ND-
942 PM CDT Wed Jul 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4705 9682 4708 9683 4707 9682 4711 9682
4715 9684 4716 9682 4718 9682 4719 9684
4719 9685 4721 9683 4726 9684 4726 9685
4730 9684 4743 9660 4714 9635 4702 9682
TIME...MOT...LOC 0241Z 238DEG 19KT 4718 9681
$$
MNC027-107-040315-
/O.CON.KFGF.SV.W.0085.000000T0000Z-190704T0315Z/
Clay MN-Norman MN-
942 PM CDT Wed Jul 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN CLAY AND WESTERN NORMAN COUNTIES...
At 941 PM CDT, a severe thunderstorm was located over Perley, or 20
miles north of Fargo, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Hendrum around 950 PM CDT.
Ada and Borup around 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4705 9682 4708 9683 4707 9682 4711 9682
4715 9684 4716 9682 4718 9682 4719 9684
4719 9685 4721 9683 4726 9684 4726 9685
4730 9684 4743 9660 4714 9635 4702 9682
TIME...MOT...LOC 0241Z 238DEG 19KT 4718 9681
HAIL...1.00IN
WIND...60MPH
$$
NC646
WWUS53 KFGF 040255
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
955 PM CDT Wed Jul 3 2019
MNC027-107-040305-
/O.CAN.KFGF.SV.W.0085.000000T0000Z-190704T0315Z/
Clay MN-Norman MN-
955 PM CDT Wed Jul 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND WESTERN
NORMAN COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota...and southeastern North Dakota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Grand Forks.
LAT...LON 4705 9682 4708 9683 4707 9682 4711 9682
4715 9684 4716 9682 4718 9682 4719 9684
4719 9685 4721 9683 4726 9684 4726 9685
4730 9684 4743 9660 4714 9635 4702 9682
TIME...MOT...LOC 0254Z 238DEG 19KT 4722 9671
$$
NCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 7:04 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 3, 7:04 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 704 PM CDT Wed Jul 3 2019 .UPDATE... Issued at 647 PM CDT Wed Jul 3 2019 Several areas of convection developing across the area as upper wave approaching the area is helping overcome weak mid level lapse rates. MU CAPE ranging from 1000J/kg in the northern valley and up to 3000J/kg along the SD/ND border. Effective shear remains strongest in the north and west with around 40kts and 25 to 30 in the south. Went ahead and expanded the watch to include the Red River valley counties from Grand Forks/Polk southward which goes until midnight. Most likely hazards will be hail with initial updrafts and then wind gusts as storms evolve. General eastward progression expected this evening into the overnight. && .SHORT TERM...(This evening through Thursday night) Issued at 347 PM CDT Wed Jul 3 2019 Afternoon surface observations show two areas of low level convergence, worth noting for potential locations of evening convective initiation. The first area of interest is along a weak boundary extending southwest to northeast across the Devils Lake basin, where cumulus congestus have begun to develop from Devils Lake southwest toward Bowden. Despite a strongly sheared profile, instability and lapse rates are fairly weak in this region, diminishing severe weather threat. A second, more apparent area of interest has develop along and south of a frontal boundary extending from western NE to southeast ND and west central MN. GOES-16 1 minute visible data this afternoon show areas of orphan anvil development in this region since mid day, but cells north of the ND/SD border have struggled to maintain an updraft given the weaker sheared but more strongly unstable, uncapped environment. Orientation of westerly deep layer shear vectors slightly off of the boundary would suggest that developing storms will not remain discrete for long before merging into clusters. Expect tonight into early Thursday to evolve similarly to Tuesday evening, in which isolated strong to severe thunderstorms cannot be ruled out but would need to overcome a conditional environment. CAMs indicate severe weather from the evening activity would be most likely from 4-8pm, before instability starts to wane diurnally. Orientation of westerly deep layer shear vectors slightly off of the boundary would suggest that developing storms will not remain discrete for long before merging into clusters. There is once again a signal for a shower/storm complex to develop in the western Dakotas and progress east or northeast into the forecast area. This is most likely to affect areas along and (mostly) south of US Hwy 2 across east central to southeast ND late tonight and northwest and west central MN late tonight into Thursday morning. Main threats with the strongest cells embedded in this storm complex would be damaging hail (up to quarter sized) and wind gusts (up to 60 mph) but cannot rule out threat for localized heavy rainfall given precipitable water values near 1.5 inches. After showers and storms clear out early Thursday, Independence Day looks to be quite pleasant, despite lingering potential for isolated showers or storms during the afternoon and evening. Afternoon high temperatures on Independence Day will reach the 70s to lower 80s. .LONG TERM...(Thursday night through Wednesday) Issued at 347 PM CDT Wed Jul 3 2019 12Z Fri - 00Z Sun Cold front is expected to exit the far southeast zones Fri morning. Short wave forecast to move through Fri night and will produce precip in the southern zones. Sun - Wed Split flow across North America with northern stream over central Canada and southern stream over northern states. Long wave trough over the West Coast will break down and shift east. Long wave ridge over the Central and Southern Plains will retrograde over the Desert Southwest and Intermountain West. The ECMWF becomes a faster solution compared to the GFS over the area by Mon. The two models are out of phase by Tue. Next best chance for thunderstorms will be Sun night through Tue. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 647 PM CDT Wed Jul 3 2019 Thunderstorms approaching GFK and FAR in the next 1 to 3 hours will have the potential for gusty winds and possibly hail. Storms will continue to move east through the overnight with light winds and possible MVFR CIGS for a short period tomorrow morning. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...JK SHORT TERM...BP LONG TERM...JH AVIATION...JK
Hazardous weather outlook, Jul 3, 5:47 AM CDT, 15 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 547 AM CDT Wed Jul 3 2019 MNZ004>009-013-NDZ006>008-014>016-024-026-027-054-041100- Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall- North Beltrami-Pennington-Towner-Cavalier-Pembina-Benson-Ramsey- Eastern Walsh County-Eddy-Nelson-Grand Forks-Western Walsh County- 547 AM CDT Wed Jul 3 2019 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...Today and Tonight Isolated to scattered showers and thunderstorms will remain possible through this evening, with widespread showers and thunderstorms south of Highway 2 overnight tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. MNZ001>003-014>017-022>024-027>032-040-NDZ028>030-038-039-049-052- 053-041100- West Polk-Norman-Clay-Red Lake-East Polk-North Clearwater- South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- 547 AM CDT Wed Jul 3 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated to scattered showers and thunderstorms will remain possible through this evening, with widespread showers and thunderstorms south of Highway 2 overnight tonight. Severe thunderstorms may develop this afternoon and evening across southeast North Dakota and west central Minnesota mainly south of Highway 200. Hail to 1.5 inches and winds to 60 mph are the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jul 3, 5:41 PM CDT, 3 hours 33 minutes before
Special Weather Statement National Weather Service Grand Forks ND 541 PM CDT Wed Jul 3 2019 NDZ014-015-024-026-032315- Nelson ND-Eddy ND-Benson ND-Ramsey ND- 541 PM CDT Wed Jul 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON... NORTHWESTERN NELSON...SOUTHEASTERN RAMSEY AND EASTERN EDDY COUNTIES UNTIL 615 PM CDT... At 541 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles southwest of Warwick, or 23 miles south of Devils Lake, moving northeast at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Tokio around 600 PM CDT. Warwick around 605 PM CDT. Hamar around 615 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. If on or near Stump Lake, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A Severe Thunderstorm Watch remains in effect until midnight CDT for northeastern North Dakota. LAT...LON 4762 9892 4780 9909 4815 9839 4787 9812 TIME...MOT...LOC 2241Z 238DEG 24KT 4777 9889 NC
Special weather statement, Jul 3, 6:11 PM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
611 PM CDT Wed Jul 3 2019
NDZ014-024-026-028-032345-
Griggs ND-Nelson ND-Eddy ND-Benson ND-
611 PM CDT Wed Jul 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...SOUTHERN
NELSON...NORTHWESTERN GRIGGS AND EASTERN EDDY COUNTIES UNTIL 645 PM
CDT...
At 611 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bartlett to 10 miles northwest of McHenry.
Movement was east at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Mose and Red Willow Lake around 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
If on or near Stump Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern and northeastern North Dakota.
LAT...LON 4792 9856 4792 9853 4795 9852 4802 9845
4802 9842 4804 9842 4798 9788 4792 9788
4752 9831 4768 9881
TIME...MOT...LOC 2311Z 287DEG 16KT 4796 9841 4769 9873
NCLocal storm report, Jul 3, 8:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
810 PM CDT WED JUL 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 1 S FINGAL 46.75N 97.79W
07/03/2019 E1.00 INCH Barnes ND TRAINED SPOTTER
FEW HAILSTONES SIZE OF QUARTERS FELL FOR MINUTE OR SO
&&
BWASILEWSpecial weather statement, Jul 3, 8:10 PM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Grand Forks ND 810 PM CDT Wed Jul 3 2019 MNZ003-NDZ039-040145- Clay MN-Cass ND- 810 PM CDT Wed Jul 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLAY AND SOUTHEASTERN CASS COUNTIES UNTIL 845 PM CDT... At 809 PM CDT, Doppler radar was tracking a strong thunderstorm near Wheatland, or 23 miles west of Fargo, moving east at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Casselton and Durbin around 820 PM CDT. Amenia around 825 PM CDT. Mapleton around 835 PM CDT. Prosper and West Fargo around 840 PM CDT. Harwood, Brooktree Park and Reile's Acres around 845 PM CDT. Other locations impacted by this storm include Moorhead Airport, Casselton Airport and West Argusville. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until midnight CDT for northwestern Minnesota...and southeastern North Dakota. LAT...LON 4675 9735 4692 9745 4714 9684 4681 9654 TIME...MOT...LOC 0109Z 247DEG 27KT 4687 9731 NC
Local storm report, Jul 3, 8:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
823 PM CDT WED JUL 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL ANETA 47.68N 97.99W
07/03/2019 E1.25 INCH Nelson ND PUBLIC
REPORTS OF SEVERAL QUARTER-SIZED HAILSTONES WITH SOME
LARGER. TIME ESTIMATED FROM RADAR.
&&
BWASILEWSpecial weather statement, Jul 3, 8:44 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
844 PM CDT Wed Jul 3 2019
MNZ017-023-024-040230-
South Clearwater MN-Hubbard MN-South Beltrami MN-
844 PM CDT Wed Jul 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUBBARD...SOUTH CENTRAL
BELTRAMI AND SOUTHEASTERN CLEARWATER COUNTIES UNTIL 930 PM CDT...
At 844 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 19 miles southwest of Bemidji, moving northeast at 20
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bemidji, Plantagenet Lake, Lake George, Itasca State Park, Kabekona,
Guthrie and Lake Itasca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4733 9467 4707 9511 4711 9517 4715 9517
4715 9523 4721 9531 4756 9490 4741 9466
TIME...MOT...LOC 0144Z 228DEG 18KT 4723 9510
NCThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:11 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Traill | 64 min |
| Jul 3, 7:30 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland | 60 min |
| Jul 3, 8:10 PM CDT | Special Weather Statement | FGF | Cass | 35 min |
| Jul 3, 8:21 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 54 min |
| Jul 3, 8:25 PM CDT | Areal Flood Advisory | FGF | Cass | 4 hr |
| Jul 3, 8:30 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 45 min |
| Jul 3, 8:58 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 62 min |
| Jul 3, 9:50 PM CDT | Special Weather Statement | FGF | Ransom, Sargent | 40 min |
| Jul 3, 9:53 PM CDT | Special Weather Statement | FGF | Sargent | 67 min |
| Jul 3, 10:14 PM CDT | Severe Thunderstorm Warning | FGF | Sargent | 31 min |
| Jul 3, 10:40 PM CDT | Special Weather Statement | FGF | Sargent | 65 min |
| Jul 3, 11:15 PM CDT | Special Weather Statement | FGF | Richland | 30 min |
| Jul 3, 11:43 PM CDT | Special Weather Statement | FGF | Richland | 47 min |
| Jul 3, 8:44 PM CDT | Special Weather Statement | FGF | Hubbard | 46 min |
| Jul 3, 9:17 PM CDT | Special Weather Statement | FGF | Clearwater | 43 min |
| Jul 3, 9:20 PM CDT | Special Weather Statement | FGF | Clay | 40 min |
| Jul 3, 9:26 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 33 min |
| Jul 3, 10:51 PM CDT | Special Weather Statement | FGF | Norman | 24 min |
| Jul 4, 1:07 AM CDT | Special Weather Statement | FGF | Wilkin | 38 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.